On the optimal evaluation of a set of bilinear forms

Roger W. Brockett, David Paul Dobkin

Research output: Contribution to journalConference article

2 Scopus citations

Abstract

Although general theories are beginning to emerge in the area of automata based complexity theory, there are very few general methods or even general problem formulations in the area of arithmetic complexity. In this paper we pronose and defend a general model for studying bilinear multiplication in order to provide a common framework for discussing a wide class of problems.

Original languageEnglish (US)
Pages (from-to)88-95
Number of pages8
JournalProceedings of the Annual ACM Symposium on Theory of Computing
DOIs
StatePublished - Apr 30 1973
Externally publishedYes
Event5th Annual ACM Symposium on Theory of Computing, STOC 1973 - Austin, United States
Duration: Apr 30 1973May 2 1973

All Science Journal Classification (ASJC) codes

  • Software

Cite this